# SDR USAA2012070500008

- Difficulty date: June 29, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 31,784 hours, 20,907 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53112830202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - FLOORBEAM AUXILIARY RAIL CORRODED BETWEEN BS 605 AND BS 709 AT Y -81.  REMOVED AND REPLACED FLOORBEAM AUXILIARY RAIL IAW A319 SRM 51-72-11 AND DRAWING D53112828.
